Fixed-point iteration processes for non-Lipschitzian mappings of asymptotically quasi-nonexpansive typeReport as inadecuate




Fixed-point iteration processes for non-Lipschitzian mappings of asymptotically quasi-nonexpansive type - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 2003 2003, Issue 33, Pages 2075-2081



Department of Applied Mathematics, Shri Shankaracharya College of Engineering, Junwani, Bhilai 490 020, India

Department of Mathematics, Dong-A University, Pusan 604-714, Korea

Received 5 February 2003

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study convergences of Mann and Ishikawa iteration processes formappings of asymptotically quasi-nonexpansive type in Banach spaces.





Author: Daya Ram Sahu and Jong Soo Jung

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents